# SDR SWAA2022021413916

- Difficulty date: April 6, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 41,931 hours, 24,652 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. STAB UPPER FWD SLIDE SEAL IS CRACKED. / REMOVED AND REPLACED R/H STAB UPPER FRONT SPAR SLIDING SEAL IAW AMM 53-31-31-000-802 PAR.2 STEP 5 D AND E AND 53-31-31-400-802 PAR.3 STEPS D AND E. 57048U 25APR18
